Modern International Journal of Pure and Applied Mathematics

The Modern International Journal of Pure and Applied Mathematics is an open-access, peer-reviewed, international journal.



Editor-in-chief: Elsie H Dunnam
ISSN: 2643-1548
Website: http://journal.sapub.org/mijpam




Latest Issue: Volume 5, Number 1 (2023)
Skip Navigation Links.
Expand &nbsp;<u>2023</u> 2023
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017

Volume 5, Number 1, 2023

  • Articles
The Monty Hall Problem: Equal Probability
M. R. Pinheiro
pp. 1-3
DOI: 10.5923/j.mijpam.20230501.01   1302 Views  1075 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML